# SDR AALA20040597

- Difficulty date: May 29, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT FROM EXIT ROW FORWARD INOPERATIVE.  FOUND PINCHED WIRE AT ROW 17.  REPAIRED PINCHED WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
